Product information for all dosage forms of TYLENOL SINUS have been combined under this heading.

Each Maximum Strength TYLENOL® SINUS NON-DROWSY Geltab, Gelcap, Caplet or Tablet contains acetaminophen 500 mg and pseudoephedrine HCl 30 mg. Each Maximum Strength TYLENOL® SINUS NightTime Caplet contains acetaminophen 500 mg, doxylamine succinate 6.25 mg and pseudoephedrine HCl 30 mg.

ACTIONS

Maximum Strength TYLENOL® SINUS NON-DROWSY contains a clinically proven analgesic-antipyretic and a decongestant. Maximum allowable non-prescription levels of acetaminophen and pseudoephedrine provide temporary relief of sinus headache and congestion. Acetaminophen is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products. Acetaminophen produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center. Pseudoephedrine hydrochloride is a sympathomimetic amine which promotes sinus cavity drainage by reducing nasopharyngeal mucosal congestion.

Maximum Strength TYLENOL® SINUS NightTime Caplets contain, in addition to the above ingredients, an antihistamine which provides temporary relief of runny nose and itching of the nose or throat.

USES

Maximum Strength TYLENOL® SINUS NON-DROWSY: For the temporary relief of sinus pain and headaches and nasal and sinus congestion.

Maximum Strength TYLENOL® SINUS NightTime: For the temporary relief of nasal congestion, sinus congestion and pressure, sinus pain, headache, runny nose, and itching of the nose or throat.

PRECAUTIONS

If a rare sensitivity reaction occurs, the drug should be discontinued.

DIRECTIONS

Maximum Strength TYLENOL® SINUS NON-DROWSY: Adults and children 12 years of age and older: Take 2 every 4-6 hours. Do not take more than 8 in 24 hours, or as directed by a doctor.

Children under 12 years: Do not use this adult product in children under 12 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems.

Maximum Strength TYLENOL® SINUS NightTime:    Adults and children 12 years of age and older: Take 2 caplets at bedtime. May repeat every 4 to 6 hours. Do not take more than 8 caplets in 24 hours, or as directed by a doctor.

Children under 12 years: Do not use this adult product in children under 12 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems.

Alcohol Warning:   If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Maximum Strength TYLENOL® SINUS NON-DROWSY: Do not use if carton is opened or if blister unit is broken. Do not take for pain for more than 7 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists, or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If nervousness, dizziness or sleeplessness occur, discontinue use and consult a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor.

Do not exceed recommended dosage. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not use with other products containing acetaminophen.

Maximum Strength TYLENOL® SINUS NightTime Caplets:    Do not use if carton is opened or if blister unit is broken. Do not take for pain for more than 7 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists, or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. May cause excitability especially in children. If nervousness, dizziness or sleeplessness occur, discontinue use and consult a doctor. May cause marked drowsiness; alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma, or difficulty in urination due to enlargement of the prostate gland. Do not take this product if you have heart disease, high blood pressure, thyroid disease or diabetes unless directed by a doctor.

Do not exceed recommended dosage. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug. If you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not use with other products containing acetaminophen.

DRUG INTERACTION PRECAUTION

Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.

PROFESSIONAL INFORMATION

OVERDOSAGE INFORMATION

Acetaminophen in massive overdosage may cause hepatic toxicity in some patients. In adults and adolescents (>/= 12 years of age), hepatic toxicity may occur following ingestion of greater than 7.5 to 10 grams over a period of 8 hours or less. Fatalities are infrequent (less than 3-4% of untreated cases) and have rarely been reported with overdoses of less than 15 grams. In children (< 12 years of age), an acute overdosage of less than 150 mg/kg has not been associated with hepatic toxicity. Early symptoms following a potentially hepatotoxic overdose may include: nausea, vomiting, diaphoresis and general malaise. Clinical and laboratory evidence of hepatic toxicity may not be apparent until 48 to 72 hours postingestion. In adults and adolescents, any individual presenting with an unknown amount of acetaminophen ingested or with a questionable or unreliable history about the time of ingestion should have a plasma acetaminophen level drawn and be treated with N -acetylcysteine. For full prescribing information, refer to the N -acetylcysteine package insert. Do not await results of assays for plasma acetaminophen levels before initiating treatment with N -acetylcysteine. The following additional procedures are recommended: Promptly initiate gastric decontamination of the stomach. A plasma acetaminophen assay should be obtained as early as possible, but no sooner than four hours following ingestion. If an acetaminophen extended release product is involved, it may be appropriate to obtain an additional plasma acetaminophen level 4-6 hours following the initial acetaminophen level. If either acetaminophen level plots above the treatment line on the acetaminophen overdose nomogram, N -acetylcysteine treatment should be continued for a full course of therapy. Liver function studies should be obtained initially and repeated at 24-hour intervals.

Serious toxicity or fatalities have been extremely infrequent following an acute acetaminophen overdose in young children, possibly because of differences in the way they metabolize acetaminophen. In children, the maximum potential amount ingested can be more easily estimated. If more than 150 mg/kg or an unknown amount was ingested, obtain a plasma acetaminophen level as soon as possible, but no sooner than 4 hours following ingestion. If an acetaminophen extended release product is involved, it may be appropriate to obtain an additional plasma acetaminophen level 4-6 hours following the initial acetaminophen level. If either acetaminophen level plots above the treatment line on the acetaminophen overdose nomogram, N -acetylcysteine treatment should be initiated and continued for a full course of therapy. If an assay cannot be obtained and the estimated acetaminophen ingestion exceeds 150 mg/kg, dosing with N -acetylcysteine should be initiated and continued for a full course of therapy.

For additional emergency information, call your regional poison center or call the Rocky Mountain Poison Center toll-free (1-800-525-6115).

Symptoms from pseudoephedrine overdose consist most often of mild anxiety, tachycardia and/or mild hypertension. Symptoms usually appear within 4 to 8 hours after ingestion and are transient, usually requiring no treatment.

Doxylamine toxicity should be treated as you would an antihistamine/anticholinergic overdose and is likely to be present within a few hours after acute ingestion.

Alcohol Information:   Chronic heavy alcohol abusers may be at increased risk of liver toxicity from excessive acetaminophen use, although reports of this event are rare. Reports usually involve cases of severe chronic alcoholics and the dosages of acetaminophen most often exceed recommended doses and often involve substantial overdose. Healthcare professionals should alert their patients who regularly consume large amounts of alcohol not to exceed recommended doses of acetaminophen.

INACTIVE INGREDIENTS

Maximum Strength TYLENOL® SINUS NON-DROWSY Formula: Caplets: Carnauba Wax, Cellulose, Corn Starch, D&C Yellow #10, FD&C Blue #1, FD&C Red #40, Hydroxypropyl Methylcellulose, Iron Oxide, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Sodium Starch Glycolate, Titanium Dioxide.

Tablets: Cellulose, Corn Starch, D&C Yellow #10, FD&C Blue #1, FD&C Yellow #6, Magnesium Stearate, Sodium Starch Glycolate.

Gelcaps and Geltabs: Benzyl Alcohol, Butylparaben, Castor Oil, Cellulose, Corn Starch, D&C Yellow #10, Edetate Calcium Disodium, FD&C Blue #1, Gelatin, Hydroxypropyl Methylcellulose, Iron Oxide, Magnesium Stearate, Methylparaben, Propylparaben, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide.

Maximum Strength TYLENOL® SINUS NightTime Caplets: Cellulose, Corn Starch, FD&C Blue #1, FD&C Blue #2, Hydroxypropyl Methylcellulose, Iron Oxide, Silicon Dioxide, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide, Triacetin.

HOW SUPPLIED

Maximum Strength TYLENOL® SINUS NON-DROWSY Formula: Tablets: Light green-colored, imprinted with "MAXIMUM STRENGTH" on one side and "TYLENOL SINUS" on the opposite side--blister packs of 48. Store at room temperature.

Caplets: Light green-colored, imprinted with "TYLENOL SINUS" in green ink--blister packs of 24 and 48. Store at room temperature.

Gelcaps: Green- and white-colored, imprinted with "TYLENOL SINUS" in dark green ink--blister packs of 24 and 48. Store at room temperature; avoid high humidity and excessive heat 40°C (104°F).

Geltabs: Green-colored on one side and white-colored on opposite side, imprinted with "TYLENOL SINUS" in gray ink--blister packs of 24 and 48. Store at room temperature; avoid high humidity and excessive heat 40°C (104°F).

Maximum Strength TYLENOL® SINUS NightTime Caplets: Green-colored, imprinted with "Tylenol Sinus NT"--blister packs of 24. Store at room temperature.

PRODUCT PHOTO(S):

NOTE: These photos can be used only for identification by shape, color, and imprint. They do not depict actual or relative size.

The product samples shown here have been supplied by the manufacturer and reproduced in full color by PDR as a quick-reference identification aid. While every effort has been made to assure accurate reproduction, please remember that any visual identification should be considered preliminary. In cases of poisoning or suspected overdosage, the drug' identity should be verified by chemical analysis.

images/pills/p01323b2.jpg
images/pills/p01323b3.jpg